MAUDE Adverse Event Report: MITG - KENMEX SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

MITG - KENMEX SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888264960
Medical Device Problem Codes Hole In Material (1293); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 2017-07-28.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the initial reporter they discovered a hole in the tube at the top of the blue vent port through the sump tube opening which caused the sump to leak at the blue vent junction.The issue was discovered after placement and during use on a patient.They're moved it and put another one in which was also leaking.They found four others from the same lot number that all appeared to have a hole on the blue valve at the junction point to the clear sump tubing.No patient injury reported.
 
Additional Manufacturer Narrative
The sample was not received at the manufacturing site for evaluation.The inspection was performed based on pictures that were provided.The reported condition could not be confirmed by the pictures.The device history record file was reviewed indicating that product was released meeting all quality standard requirements.A review of the current process has been executed detecting all functions working properly.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
MITG - KENMEX
calle 9 sur no. 125 cuidad
tijuana,na 92173
MX  92173
MDR Report Key6750063
Report Number9612030-2017-05128
Device Sequence Number13763763
Product Code KNT
UDI-Device Identifier20884521007724
UDI-Public20884521007724
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number8888264960
Device Catalogue Number8888264960
Device Lot Number706618864X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2017
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1